# SDR SWAA2025021395501

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 68,446 hours, 41,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Debonded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR R2 DOOR SLIDE GIRT BONDED BLACK LINER DISBONDED & SEPERATED.<[01] REMOVED AND REPLACED R2 DOOR SLIDE PER AMM 25-66-01. REF BARCODE TTG8Q004QAHQ FOR R/I.
